# SDR CALA2025031802902

- Difficulty date: March 16, 2025
- Submitted: March 18, 2025
- Operation: Air carrier
- Aircraft: N12003
- Make and model: Boeing 787-10
- Aircraft serial: 40935
- Aircraft time: 24,283 hours, 3,351 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 0204338101
- Condition: Faulted
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PROCEDURE - DURING INSPECTION OF EMERGENCY LED LIGHTS, FOUND LOWER EMERGENCY LED LIGHT AT 58D TO HAVE A TERMINAL CONNECTION CABLE TORN.  FAULT CONFIRMED, REMOVE AND REPLACED LOWER EMERGENCY LIGHT AT SEAT 58D IN REFERENCE TO AMM DMC-B787-A-33-51-05-00A-520A-A. OPS CHECK GOOD.
